# SDR BAQA089482

- Difficulty date: September 20, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N223HX
- Make and model: Bell 222U
- Aircraft serial: 47511
- Aircraft time: 7,899 hours
- Engine: Lyc LTS101*
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Indicator
- Part number: 222375016101
- Part serial: 83080292
- Condition: Erratic
- Location: Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPERATURE READING ERRATIC. REPLACED WITH SERVICEABLE UNIT.  9/26/03
